Hi Dan. Many patients aren't using Propecia. It isn't essential to the success of the procedure, but of course it can maintain hair. If you're young and losig your hair rapidly, then stabilixing it first with Propecia might be the best thing. If you want you can contact me and we can see what Dr Rahal thinks. Would that interest you? email@example.com
I haven't had any sides, not any that I've noticed anyway. A lot of people say they get brain fog but I've *never* had it. In the past year my libido has been on/off though, sometimes ragingly high and other times low. Erections have always been good to rock solid, lol and I get morning wood every day so I definitely have NOT had any kind of ED. However, the past month I've had low libido but probably due to stress and over all depression from hairloss so I havent had much of a sex drive. If you guys are going for 10g of RU for $180, DEFINITELY count me in cuz my stash is starting to run low. I've got the funds ready for a purchase so there won't be any issues on my part.
Also, I forgot to mention, my results were.... mixed I think. For the first year I was using *very little* RU, probably 20mg. I bumped it up to around 80mg in September/October (so less than half a year ago) and I seemed to be able to maintain what I had (that and using Minox once daily as well). However, last month in December I bought another supply of 5% Minox (I was using 2% before) and in the past 2-3 weeks I've noticed my hair has gone *rapidly* thinner everywhere as well as the hairline. It may be because I got lazy with RU and Saw Palmetto and didn't take much of it, but I don't see it as that being the reason since a months time seems rather short. Its probably the new Minox but I'm still freaking out.
Hey mate sorry I missed your message and only just saw it now! Thanks for letting me know about the CB though, I really appreciate it. I'm trying RU in KB solution at the moment so we'll see how it goes. Keep us posted about how it goes. Cheers.